# SDR ABXA20140616215

- Difficulty date: June 16, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300102
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WEB CORRODED AT NR 8 SLAT OTBD AUX TRACK AREA.  REMOVED NOSE BEAM WEB & NOSE FORMER AT LES 489 - 481.  FABRICATED NEW NOSE BEAM WEB.  INSTALLED NEW NOSE WEB BEAM IAW SRM 51-40-02.  REINSTALLED NOSE FORMER IAW SRM 51-40-02.  TREATED, PRIMED & PANELED AREA IAW AMM 51-21-10.  CORRODED L2, PN 114T2300-102, PART NAME NOSE BEAM WEB, SN NA, STR & WS LOC AT LES 488 TO 48.  ACFT WAS GNDED.
